SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

transformational epidural with a l4-5 fusion

Started by jeannie126 on 10/16/2016 6:18pm

I had a l4-5 fusion 4 years ago. 6 months ago I began to get left leg sciatica which evolved into a pain that made me have to hang on to anything nearby until it passed. my surgeon sent me for the injection. the injection did not go well and the pain was terrible and continuous. the doctor said due to my fusion there was all kinds of complications getting the needle through. he kept trying different areas and the pain running down the leg was awful. at one point I said " is that a good sign" and he said " no it's not" at the end he said " I need to go out for a beer after that one" . I am on day 2 now and have pain and aching down the nerves in my leg. it is not the same pain as before and it feels like it is from the injection.i also feel pain in my shin and the top of my foot. I hope it goes away. has anyone else had this kind of problem from the shot?

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete